Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What treatment should be taken for hormonal problem ?

hi, doctor ... i m 34 yrs old and im having period since 3 weeks non stop. visited my doctor and she told me that this purely hormone problem. when do the scan and found out that my period is very thick.first she want me to do d&c again ( my last D&C was on DEC). Im confused and really dont know how far this Norethisterone can help . also wanted to know what the steps need to take to over come my problem.
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hello welcome to healthcare magic. do not worry. this does happen at times. the most important thing as of now is to stop the bleeding and then treat the cause. since you had your last d&c in dec (last year right?) according to me you do not need a d&c now. you need some hormonal treatment. the hormone is initially given at a slightly higher dose which is then tapered as the bleeding stops. also why did you have a d&c in december? all this detail is needed before starting you on any long term medication. also do you have any thyroid disorder ?
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor